MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. MICRO EXT SET W/1 SS VLV; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. MICRO EXT SET W/1 SS VLV; INTRAVASCULAR ADMINISTRATION SET
Model Number 10010983
Medical Device Problem Codes Complete Blockage (1094); Restricted Flow rate (1248)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: no product or photo was returned by the customer.The customer complaint it was reported that there was an occlusion within the tubing sets could not be verified due to the product not being returned for failure investigation.A device history record review for model 10010983 lot number 20055744 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 29may2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Investigation conclusion: this incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Root cause description: due to no sample being received, an investigation could not be performed and a root cause could not be determined.Rationale: per bd corrective and preventive action (capa) corporate procedure, the reported issue does not represent a single significant incident that would trigger a capa.
 
Event or Problem Description
It was reported that micro ext set w/1 ss vlv tubing was occluded.The following information was provided by the initial reporter: material no.: 10010983.Lot no.: 20055744.It was reported that there was an occlusion within the tubing sets.

Brand Name
MICRO EXT SET W/1 SS VLV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10694545
Report Number9616066-2020-20087
Device Sequence Number3486364
Product Code FPA
UDI-Device Identifier50885403233577
UDI-Public50885403233577
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/29/2023
Device Model Number10010983
Device Catalogue Number10010983
Device Lot Number20055744
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2020
Initial Report FDA Received Date10/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;